# SDR TWAA9904103

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR SUPPORT CORRODED AT STA 224, LBL 0.  REPAIRED PER SPM 6-70-01, PAGE 2 ITEM 4.  INSTALLED SPLICE PER SRM 53-01, PAGE 10 FIG 2.  REPLACED ANGLE FROM STA 218 TO 265.
